# SDR SIMA20130527007

- Difficulty date: May 27, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 8,032 hours, 5,111 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 766385C
- Part serial: B3310
- Condition: Failed
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

THE CREW REPORTED THAT ON APPROACH THEY RECEIVED SLATS FAIL EICAS MESSAGE DURING FLIGHT.  THE CREW RAN THE APPROPRIATE CHECK LIST AND DECLARED AN EMERGENCY.  THE ACFT LANDED WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE RT SLAT ACTUATORS 3-1 AND 3-3 IAW AMM 27-81-09.  THE OPS CHECK WAS GOOD.  INSTALLED RT WING ACCESS PANELS 622AB, 622EB, 631AB,631DB, 632BB, 632AR, IAW AMM 57-31-32.  REINTALLED LT  ACCESS PANELS 522AB, 522EB. 531AB, 531DB, IAW AMM 57-41-32.  INSTALLED ACCESS PANEL 623AR ON RT WING IAW AMM 57-31-32.  THE ACFT WAS RETURNED TO SERVICE.
